# SDR C77A2019080900003

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,519 hours, 19,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE B6 BASIC CHECK, NEW CORROSION DAMAGE WAS FOUND AT THE PREVIOUS REPAIR DOUBLER. THIS EO IS BEING ISSUED TO REPLACE THE CORRODED PERMANENT REPAIR DOUBLER ON THE ON THE LH IB SEAT TRACK AT THE FR19 CROSSBEAM IN THE FORWARD CABIN FLOOR STRUCTURE PER SRM PART II 53-10-10 REPAIR 01P. THE LH IB SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P. EO E175-53MR-209.1 IS BEING ACCOMPLISHED BY WO 2702036
